# SDR REXA2017022000255

- Difficulty date: February 20, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 6,488 hours, 4,349 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Aft Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAVARTORY SMOKE WARNING MESSAGE ILLUMINATED DURING CLIMBOUT.   VISUALLY INSPECTED, NO SMOKE NOTED.  R & R AFT LAVATORY SMOKE DETECTOR IAW AMM 26-16-01.  OPS CHECKED GOOD
